Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
140 Doctors are Online

Burning sensation, redness, puffiness after using Just for Men on beard. How to get relief?

I used Just for Men on my beard and after about a day I felt a burning sensation. I shaved it all off and found that the entire beard area is red and puffy, my chin has gotten so bad that it started cracking and there are now open sores that won t heal because when you use your mouth it breaks the scabbing. This has been a week and it s not getting better. Any suggestions? I ve heard possibly taking Benadryl , but is there something else I should be doing?
Asked On : Mon, 19 Nov 2012
Answers:  1 Views:  92
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
You might have developed an irritant reaction to your cream, in our terms it is known as contact irritant dermatitis. Stop using that cream. Take an oral antihistaminic and apply a steroid and antibiotic cream over the area of involvement. Consult a dermatologist for proper examination of concerned area as you might also need a short course of oral steroids. Take care.
Answered: Tue, 20 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor